# SDR HEEA111623

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N767P
- Make and model: Skrsky S76C
- Aircraft serial: 760599
- Aircraft time: 973 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER TAKEOFF CHECK, RAISED GEAR AND LANDING GEAR LIGHT STAYED ILLUMINATED WITH AUDIO.  MAINTENANCE FOUND MUD DOBBER WASP NEST IN THE PITOT TUBE INLET.
